# SDR USAA2013071500031

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - 15" AREA OF WEAR ALONG RUDDER LT L/E BETWEEN RUDDER STA 23.32 & 31.65. REPAIRED LT L/E OF RUDDER BETWEEN RUDDER STA 23.32 & 31.65 IAW DWG 65C25973.
